# SDR SWIA202055955

- Difficulty date: November 21, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN HAS HOLE BELOW STRINGER 11 AT APPROX FS 1151.   VISABLE FROM WITHIN AEB (EXTERIOR SKIN IS COVERED BY RH PYLON).   (C-CHECK) RO 2/5/2021    FABRICATED REPAIR DOUBLER FROM 2024-T3 .071 PO # T-52592 AND FABRICATED SHIM FROM 2024-T3 .080 PO # T-55606 , LOCATED AND DRILLED TRIMMED TO FIT PER REO 670-53-61-1790 REV -- DATED 2021-01-11 / COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR COMPLIED WITH FORM M-337
